Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on chain-homotopy


Author: Tibor Rado
Journal: Proc. Amer. Math. Soc. 2 (1951), 458-463
MSC: Primary 56.0X
MathSciNet review: 0041440
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Solomon Lefschetz, Algebraic Topology, American Mathematical Society Colloquium Publications, v. 27, American Mathematical Society, New York, 1942. MR 0007093
  • [2] P. Alexandroff and H. Hopf, Topologie, Berlin, Springer, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041440-1
Article copyright: © Copyright 1951 American Mathematical Society